# SDR DALA2020112303808

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ENGINE NR 1 DRAG FITTINGS CLAMP-UP & DIAGONAL BRACE INSPECTIONS, SHIM 1D WAS MIGRATED ALSO CORROSION, SCRATCHES AND TOOLING DAMAGE WAS FOUND AFFECTING BOLTS HOLES 3, 6, 9 & 11-18.  REPAIRED PER ERA 588656-14AD.
